Sur certains automorphismes des algebres hilbertiennes

Kovács, I.: Sur certains automorphismes des algebres hilbertiennes. Acta scientiarum mathematicarum, (22) 3-4. pp. 234-242.(1961)

[img] Cikk, tanulmány, mű
math_022_fasc_003_004_234-242.pdf
Hozzáférés joga: Campus

Download (916kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1961
Volume: 22
Number: 3-4
Page Range: pp. 234-242
ISSN: 0001-6969
Language: francia
Uncontrolled Keywords: Hilbert David, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 242. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2016. Oct. 15. 14:13
URI: http://acta.bibl.u-szeged.hu/id/eprint/13937

Actions (login required)

View Item View Item